# SDR FDEA200911113933

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 251N27352
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1862 UPPER BULKHEAD LWR CHORD AFT SIDE, FITTING FOR SERVO CONTROL   SUPPORT BOX AT RBL 6 CORRODED.  EVALUATE AND RECTIFY.  FITTING FOR SERVO CONTROL SUPPORT BOX AT STA 1862, RBL 6,  UPPER BULKHEAD LWR CHORD AFT SIDE, FITTING REMOVED AND REPLACED IAW SRM 51-40-02 REV 98 AND DWG 148N9201 SHT 1 REV. D AND 148N2102 SHT 3 REV.  FITTING FABRICATED IAW EA NR F-2730-133439, TITLE: FLIGHT CONTROLS-ELEVATOR LOAD FEEL-ELEVATOR SERVO SUPPORT FITTING FABRICATION. FITTING PART MARK AS FX   251N2735-2 IAW GMM 7-0-1001 REV 108.    REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
